# SDR ASAA2014072708700

- Difficulty date: July 27, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 28,112 hours, 8,427 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT 77-20872 TOP LT EGT SIGNAL, T495S4, IS OUT OF RANGE ON NR 2 ENGINE ECONOMIC FAULT ESN894362.  ACFT GROUNDED.  ACCOMPLISHED FIM 77-22, TASK 804. R & R S4 EGT PROBE REF MM 77-21-01-400-801-F00.  OPS CK GOOD, REF MM 73-21-00-700-804-F00.
